# SDR GTIA040180

- Difficulty date: March 11, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Part number: 892809040003
- Part serial: 7087
- Condition: Malfunctioned
- Location: A-Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 705 - LGA - 'A' LOOP RIGHT ENGINE ON AFTER FIRE ENGINE TEST.  T/S THE RIGHT ENGINE FIRE DETECTION 'A' LOOP SYSTEM, DETERMINED THE UPPER AND LOWER BARRIER AND ENGINE 'A' LOOP RES, CHECKS GOOD.  REMOVED AND REPLACED THE FIRE DETECTOR AMP, OPS CHECK GOOD.  (M)
